| Model Number |
10-0000-07 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
In review of all associated customer-provided documentation and internally generated investigation notes against the criteria set forth in document (b)(4) (medical device reporting standards operating procedure), this complaint does meet the requirements for an mdr in the countries where this product is sold or distributed.Filing individual mdr out of abundance of caution due to the remote possibility of a false result contributing to a death or serious injury.
Event or Problem Description
The service visit at (b)(6) medical center was scheduled per capa (b)(4) within work order (b)(4).During the site visit, the hybridization (hyb) heater required recalibration due to failing initial verification at setpoint 2.Field quality updated risk assessment question 2 to 'yes' since the setpoint temperature failed outside the accepted limits established by the verigene i assay temperature tolerance guard band risk report (b)(4).